# SDR RAIA00801033

- Difficulty date: January 30, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 20,836 hours, 19,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3538 - PIAT - EMERGENCY LIGHT ON AIRSTAIR HANDRAIL INOPERATIVE.  MAINTENANCE DEFERRED THIS LIGHT IN ACCORDANCE WITH MEL.
